Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having brown discharge, missed periods, stomach thickening. Chances of pregnancy?

I just turned 40 in October, am fit, look young, and have a small youthful frame. I smoke about 8 cigarretes a day and have been taking anti-anxity/panic attack medication for the past several years (I very, very rarely drink alcohol). I think I may be pregnant! I had a period at the beginning of January (the 2nd), but at the beginning of February there was just a minimal brownish discharge for a few days (no requirement for hygiene products or anything). I heard that when an egg is implanted the discharge often looks as I ve described. It is now March 8 and no sign of a period yet. Plus I ve increased my workout routines during the past few weeks and actually feel thicker around the middle. Could I be pregnent? Help please.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you are 40 years there might be some hormonal imbalance giving rise to this problem.
To be on safe side go for pregnancy test and rule out pregnancy.
Ok and take care.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor